Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 29, NWS Tulsa, OK

March 31, 20084 counties in Arkansas

NWS Tulsa, OK issued this flash flood warning at Mar 31, 2008, 3:18 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 3:18 PM CDT (20:18 UTC)
Expired
Mar 31, 2008, 6:15 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:00 PM CDTFLASH FLOOD3 Se Gallitin, ARRURAL ROADS FLOODED VICINITY GALLITIN AND SOUTHEAST TOWARD TONTITOWN.
Mar 31, 4:00 PM CDTFLASH FLOODSpringdale, ARNUMEROUS ROADS CLOSED/SOME WATER RESCUES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 312020
FFWTSA
ARC007-015-087-143-312315-
/O.NEW.KTSA.FF.W.0029.080331T2018Z-080331T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 615 PM CDT

* AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM          
  GARFIELD TO 4 MILES NORTHEAST OF CINCINNATI...MOVING EAST AT 25    
  MPH.  THE INITIAL STORMS WILL PRODUCE 1 TO 2 INCHES OF RAIN.
  AN ADDITIONAL 1 TO 2 INCHES OF RAIN MAY FALL LATER.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...LOWELL...TONTITOWN...BEAVER...FARMINGTON...SPRINGDALE...
  FAYETTEVILLE...WAR EAGLE...EUREKA SPRINGS...GRANDVIEW...CLIFTY...
  URBANETTE...OAK GROVE...HINDSVILLE...BERRYVILLE...HUNTSVILLE...
  FORUM...GREEN FOREST...MARBLE...RULE...RUDD...OSAGE AND CARROLLTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3649 9328 3613 9329 3599 9453 3610 9455
      3650 9393 3650 9330
TIME...MOT...LOC 2018Z 260DEG 26KT 3645 9394 3609 9446

$$
1 follow-up statement
000 
WGUS74 KTSA 312318
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT MON MAR 31 2008

ARC007-015-087-143-312326-
/O.EXP.KTSA.FF.W.0029.000000T0000Z-080331T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-CARROLL AR-BENTON AR-MADISON AR-
616 PM CDT MON MAR 31 2008

...THE FLASH FLOOD WARNING FOR NORTHERN MADISON...EASTERN BENTON...
CARROLL AND NORTHERN WASHINGTON COUNTIES EXPIRES AT 615 PM CDT...

THE HEAVY RAINFALL IS DIMINISHING ACROSS THE WARNED AREA...THEREFORE 
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. ADDITIONAL LIGHT 
TO MODERATE RAIN WILL FALL THROUGH 7 PM...WITH ANOTHER HALF INCH OF 
RAIN POSSIBLE. 

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
TULSA. NO REPORTS OF FLASH FLOODING HAVE YET BEEN RECEIVED FROM 
THESE COUNTIES.  

LAT...LON 3649 9328 3613 9329 3599 9453 3610 9455
      3650 9393 3650 9330
TIME...MOT...LOC 2018Z 260DEG 26KT 3644 9394 3607 9445

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 2:40 PM CDT, 38 minutes earlier.

Area forecast discussion, Mar 31, 2:40 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT MON MAR 31 2008

.MESOSCALE UPDATE...
THUNDERSTORMS WERE INCREASING IN NORTH-CENTRAL
TEXAS IN THE LOW-LEVEL CONFLUENCE ZONE AHEAD
OF THE DRY LINE.  THESE STORMS ARE MOVING
TOWARD SOUTHEAST OKLAHOMA WHERE STORM-RELATIVE
HELICITY VALUES ARE NEAR 350 M2/S2.  GIVEN
THAT THE CELLS ARE ORIGINATING AHEAD OF THE
DRY LINE AND COLD FRONT THEY ARE LIKELY TO
REMAIN DISCRETE FOR A LONGER PERIOD.  THIS WILL
GIVE THEM THE OPPORTUNITY TO BECOME WELL
DEVELOPED SUPERCELLS.  THE SUPERCELL POTENTIAL
WILL REMAIN HIGH IN SOUTHEAST OKLAHOMA
THROUGH 7PM.  AFTER THAT TIME IT APPEARS THE
MOST FAVORABLE WINDS ALOFT WILL BE SHIFTING
AWAY FROM THE STORM.

THE LINE OF SEVERE STORMS ALONG AND JUST AHEAD
OF THE COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST
ACROSS THE AREA.  WINDS ALOFT WILL SUPPORT
SUPERCELLS ACROSS THE ENTIRE AREA...BUT THE
LINEAR FORCING FROM THE FRONT AND ANGLE OF THE
WINDS ALOFT WILL WILL PROMOTE A CONTINUED SQUALL
LINE MODE WITH EMBEDDED MESOCYCLONES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-OKZ069-
     OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Mar 31, 1:21 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT MON MAR 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
121 PM CDT MON MAR 31 2008

...SIGNIFICANT SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING
WITH THE THREAT FOR TORNADOES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
        RISK...SIGNIFICANT.
        AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
        ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST
        CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ENTIRE AREA ALONG AND SOUTH OF I44.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA EARLY THIS
        AFTERNOON...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATER
        THIS AFTERNOON AND EVENING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ENTIRE AREA ALONG AND SOUTH OF I44.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS WERE ONGOING THIS AFTERNOON ALONG AND AHEAD OF
A COLD FRONT...WHICH WAS LOCATED NEAR INTERSTATE 44 AT 1 PM. STRONG
LOW LEVEL WINDS WILL CONTINUE TO ENHANCE LIFT AND CREATE STRONG WIND
SHEAR OVER THE REGION THROUGH THE AFTERNOON AND EVENING
HOURS...AND WITH A VERY UNSTABLE AIRMASS IN PLACE...SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
EASTWARD MOVING COLD FRONT. ADDITIONAL DISCRETE SUPERCELLS WILL
DEVELOP ALONG A DRY LINE FURTHER WEST OF THE AREA...AND MAY MOVE
INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATER THIS
AFTERNOON AND EVENING. A SURFACE LOW DEVELOPING OVER SOUTHWEST
OKLAHOMA WILL MOVE EAST AS WELL...CAUSING LOW LEVEL WINDS TO BACK
TO THE SOUTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS
WILL ENHANCE THE TORNADO THREAT WITH ANY DISCRETE SUPERCELLS THAT
DEVELOP ALONG OR AHEAD OF THE COLD FRONT AND DRY LINE. THE GREATEST
THREAT FOR TORNADOES...INCLUDING A FEW STRONG LONG TRACK
TORNADOES...WILL BE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS IN
THE AREA CLOSEST TO THE TRIPLE POINT AND EAST OF THE SURFACE LOW.
HOWEVER...THE ENTIRE AREA AHEAD OF THE COLD FRONT WILL HAVE SOME TORNADO
THREAT THIS AFTERNOON THROUGH THIS EVENING. DUE TO THE VERY MOIST
LOW LEVELS...HP SUPERCELLS ARE LIKELY...WHICH MAY MAKE IT
DIFFICULT TO SEE TORNADOES. RESIDENTS ARE URGED TO REMAIN ALERT
AND TAKE IMMEDIATE ACTION WHEN WARNINGS ARE ISSUED FOR THEIR AREA.
IN ADDITION TO THE TORNADO THREAT...VERY LARGE AND DAMAGING HAIL
WILL BE POSSIBLE.

THE STORMS TODAY WILL BE EFFICIENT RAIN PRODUCERS...SO THE THREAT
FOR VERY HEAVY RAINFALL WILL CONTINUE AS WELL. AREAS THAT RECEIVED
EXCESSIVE RAINFALL EARLIER TODAY AND YESTERDAY WILL BE AT A
PARTICULAR RISK FOR FLASH FLOODING. PLEASE REFER TO THE LATEST FLASH
FLOOD WATCH /OKCFFATSA/.

THE SEVERE WEATHER MODE WILL EVOLVE INTO MORE OF A LINEAR SQUALL
LINE THREAT THIS EVENING AS THE COLD FRONT MOVES SOUTHWARD THROUGH
THE REGION. LARGE HAIL WILL REMAIN A THREAT...ALONG WITH DAMAGING
STRAIGHT LINE WINDS AND HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED. RESIDENTS SHOULD CONTINUE TO
MONITOR THIS SITUATION VERY CLOSELY. ADDITIONAL WATCHES AND WARNINGS
WILL CONTINUE TO BE ISSUED THIS AFTERNOON AND EVENING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM...HIGH WIND...AND HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY WINDS BEHIND TODAYS COLD FRONT WILL CONTINUE ON TUESDAY. ANOTHER
POTENT UPPER TROUGH WILL APPROACH THE REGION LATE WEDNESDAY INTO
THURSDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE AS
ANOTHER COLD FRONT MOVES INTO A MOIST AND UNSTABLE AIRMASS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR FORECASTS FOR THE LATEST
INFORMATION REGARDING THIS NEXT POSSIBLE SEVERE WEATHER EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 31, 2:25 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             7 N PHAROAH             35.52N 96.12W
03/31/2008  E1.00 INCH       OKFUSKEE           OK   EMERGENCY MNGR

            QUARTER HAIL REPORTED IN SUNRISE.

0220 PM     HAIL             COWETA                  35.95N 95.65W
03/31/2008  E1.00 INCH       WAGONER            OK   AMATEUR RADIO

            QUARTER HAIL REPORTED AT THE TURNPIKE GATE IN COWETA.

&&
Local storm report, Mar 31, 2:26 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      BEGGS                   35.74N 96.07W
03/31/2008                   OKMULGEE           OK   EMERGENCY MNGR

            TURKEY CREEK BETWEEN THE CITY OF SLICK AND BEGGS IS OUT
            OF ITS BANKS

&&

DMJ
Local storm report, Mar 31, 2:32 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             OKMULGEE                35.62N 95.96W
03/31/2008  E1.00 INCH       OKMULGEE           OK   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL OCCURRING AT THE LAW
            ENFORCEMENT OFFICE IN THE TOWN OF OKMULGEE

&&

DMJ
Local storm report, Mar 31, 2:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      PEGGS                   36.08N 95.10W
03/31/2008                   CHEROKEE           OK   PUBLIC

            HIGHWAY 82 FLOODED NEAR PEGGS.

0228 PM     HAIL             PEGGS                   36.08N 95.10W
03/31/2008  E0.75 INCH       CHEROKEE           OK   PUBLIC

&&
Local storm report, Mar 31, 3:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             GENTRY                  36.27N 94.48W
03/31/2008  E0.88 INCH       BENTON             AR   LAW ENFORCEMENT

&&
Local storm report, Mar 31, 3:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     WYANDOTTE               36.79N 94.72W
03/31/2008                   OTTAWA             OK   EMERGENCY MNGR

            TREES DOWN...BUILDINGS DAMAGED FROM WYANDOTTE ON EAST TO
            THE COUNTY LINE.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:56 AM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington19 hr
Mar 31, 9:05 AM CDTRiver Flood WarningTSACrawford, Sebastian5 hr
Mar 31, 1:49 PM CDTSevere Thunderstorm WarningTSABenton, Washington71 min
Mar 31, 2:39 PM CDTFlash Flood WarningTSABenton3 hr
Mar 31, 3:05 PM CDTSevere Thunderstorm WarningTSABenton, Washington55 min
Mar 31, 4:10 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington65 min
Mar 31, 4:40 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington65 min
Mar 31, 5:15 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington60 min
Mar 31, 5:18 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian87 min
Mar 31, 5:48 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian117 min

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.